advertisement
Question
Posted by: Jess | 2010/07/22

skin pains

Hi Doctor
for a while now i have been suffering with pain in my skin but only when i bump any body parts mistakely on sharp obejcts or accidents like that, my skin pains even a while after the incident. i also noticed if a have an injection, the needle sometimes bruises my vein and the area pains for a few days..... what could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jess
You may have a hypersensitive skin or underlying fibromialgia - it may help to take a low dose tricyclic antidepressant - it sounds strange I know but TAD's has an effect on the pain pathways, making the sensitivity less. Discuss with your doctor.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/22

Hi Jess
You may have a hypersensitive skin or underlying fibromialgia - it may help to take a low dose tricyclic antidepressant - it sounds strange I know but TAD's has an effect on the pain pathways, making the sensitivity less. Discuss with your doctor.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement